CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Martin-K"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Number of items: 2.

Martin, Kimball and Ramakrishnan, Dinakar (2016) A comparison of automorphic and Artin L-series of GL(2)-type agreeing at degree one primes. In: Advances in the theory of automorphic forms and their L-functions. Contemporary mathematics. No.664. American Mathematical Society , Providence, RI, pp. 339-350. ISBN 978-1-4704-1709-3. https://resolver.caltech.edu/CaltechAUTHORS:20160707-080856277

Martin, Kimball (2004) Modularity of hypertetrahedral representations. Comptes Rendus Mathematique, 339 (2). pp. 99-102. ISSN 1631-073X. https://resolver.caltech.edu/CaltechAUTHORS:20170710-105844896

This list was generated on Thu Nov 14 07:27:59 2019 PST.